Asymptotic Properties of Solutions of Two-Dimensional Differential-Difference Elliptic Problems

Cover Page

Abstract


In the half-plane {<x<+}×{0<y<+}, the Dirichlet problem is considered for m differential-difference equations of the kind uxx+mk=1akuxx(x+hk,y)+uyy=0, where the amount of nonlocal terms of the equation is arbitrary and no commensurability conditions are imposed on their coefficients a1,..., am and the parameters h1,..., hm determining the translations of the independent variable x. The only condition imposed on the coefficients and parameters of the studied equation is the nonpositivity of the real part of the symbol of the operator acting with respect to the variable x. Earlier, it was proved that the specified condition (i. e., the strong ellipticity condition for the corresponding differential-difference operator) guarantees the solvability of the considered problem in the sense of generalized functions (according to the Gel’fand-Shilov definition), a Poisson integral representation of a solution was constructed, and it was proved that the constructed solution is smooth outside the boundary line. In the present paper, the behavior of the specified solution as y → +∞ is investigated. We prove the asymptotic closedness between the investigated solution and the classical Dirichlet problem for the differential elliptic equation (with the same boundary-value function as in the original nonlocal problem) determined as follows: all parameters h1,..., hm of the original differential-difference elliptic equation are assigned to be equal to zero. As a corollary, we prove that the investigated solutions obey the classical Repnikov-Eidel’man stabilization condition: the solution stabilizes as y → +∞ if and only if the mean value of the boundary-value function over the interval (-R, +R) has a limit as R → +∞.


About the authors

A B Muravnik

JSC Concern “Sozvezdie” ; RUDN University

Author for correspondence.
Email: amuravnik@yandex.ru
14 Plekhanovskaya, 394018 Voronezh, Russia; 6 Miklukho-Maklaya st., 117198 Moscow, Russia

References

  1. Гельфанд И. М., Шилов Г. Е. Преобразования Фурье быстро растущих функций и вопросы единственности решения задачи Коши// Усп. мат. наук. - 1953. - 8, № 6. - С. 3-54.
  2. Гилбарг Д., Трудингер Н. Эллиптические уравнения второго порядка. - М.: Мир, 1989.
  3. Гуревич П. Л. Эллиптические задачи с нелокальными краевыми условиями и полугруппы Феллера// Соврем. мат. Фундам. направл. - 2010. - 38. - С. 3-173.
  4. Денисов В. Н. Об асимптотике решений эллиптических уравнений// Докл. РАН. - 1993. - 329, № 6. - С. 695-697.
  5. Денисов В. Н., Муравник А. Б. Об асимптотике решения задачи Дирихле для эллиптического уравнения в полупространстве// В сб. «Нелинейный анализ и нелинейные дифференциальные уравнения». - М.: Физматлит, 2003. - С. 397-417.
  6. Иванова Е. П. О коэрцитивности дифференциально-разностных уравнений с несоизмеримыми сдвигами аргументов// Соврем. мат. Фундам. направл. - 2016. - 62. - С. 85-99.
  7. Кондратьев В. А., Ландис Е. М. Качественная теория линейных дифференциальных уравнений в частных производных второго порядка// Итоги науки и техн. Соврем. пробл. мат. - 1988. - 32. - С. 99- 218.
  8. Муравник А. Б. Об асимптотике решения задачи Коши для некоторых дифференциально-разностных параболических уравнений// Дифф. уравн. - 2005. - 41, № 4. - С. 538-548.
  9. Муравник А. Б. Об асимптотике решений некоторых параболических уравнений с нелокальными старшими членами// Тр. сем. им. И. Г. Петровского. - 2006. - 25. - С. 143-183.
  10. Муравник А. Б. Функционально-дифференциальные параболические уравнения: интегральные представления и качественные свойства решений задачи Коши// Соврем. мат. Фундам. направл. - 2014. - 52. - С. 3-143.
  11. Муравник А. Б. О задаче Дирихле в полуплоскости для дифференциально-разностных эллиптических уравнений// Соврем. мат. Фундам. направл. - 2016. - 60. - С. 102-113.
  12. Муравник А. Б. Асимптотические свойства решений задачи Дирихле в полуплоскости для некоторых дифференциально-разностных эллиптических уравнений// Мат. заметки. - 2016. - 100, № 4. - С. 566-576.
  13. Репников В. Д., Эйдельман С. Д. Необходимые и достаточные условия установления решения задачи Коши// Докл. АН СССР. - 1966. - 167, № 2. - С. 298-301.
  14. Россовский Л. Е. Эллиптические функционально-дифференциальные уравнения со сжатием и растяжением аргументов неизвестной функции// Соврем. мат. Фундам. направл. - 2014. - 54. - С. 3-138.
  15. Скубачевский А. Л. Краевые задачи для дифференциально-разностных уравнений с несоизмеримыми сдвигами// Докл. РАН. - 1992. - 324, № 6. - С. 1158-1163.
  16. Скубачевский А. Л. Неклассические краевые задачи. I// Соврем. мат. Фундам. направл. - 2007. - 26. - С. 3-132.
  17. Скубачевский А. Л. Неклассические краевые задачи. II// Соврем. мат. Фундам. направл. - 2009. - 33. - С. 3-179.
  18. Скубачевский А. Л. Краевые задачи для эллиптических функционально-дифференциальных уравнений и их приложения// Усп. мат. наук. - 2016. - 71, № 5. - С. 3-112.
  19. Denisov V. N., Muravnik A. B. On asymptotic behavior of solutions of the Dirichlet problem in half-space for linear and quasi-linear elliptic equations// Electron. Res. Announc. Am. Math. Soc. - 2003. - 9.- С. 88-93.
  20. Ivanova E. P. Elliptic differential-difference equations with incommensurable shifts of arguments// Eurasian Math. J. - 2016. - 7, № 3. - С. 33-40.
  21. Muravnik A. B. On the Cauchy problem for differential-difference parabolic equations with high-order nonlocal terms of general kind// Discrete Contin. Dyn. Syst. - 2006. - 16, № 3. - С. 541-561.
  22. Muravnik A. B. On the half-plane Dirichlet problem for differential-difference elliptic equations with several nonlocal terms// Math. Model. Nat. Phenom. - 2017. - 12, № 6. - С. 130-143.
  23. Skubachevskii A. L. Elliptic functional differential equations and applications. - Basel-Boston-Berlin: Birkha¨user, 1997.

Statistics

Views

Abstract - 58

PDF (Russian) - 35

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies